# SDR SIMA20250918002

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N274NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000779
- Aircraft time: 16,996 hours, 11,385 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PHOTOLUMINESCENT INDICATOR STRIP LIGHT IN FWD CLOSET INSTALLED PHOTOLUMINESCENT INDICATOR STRIP LIGHT AT FWD CARPET THRESHOLD IAW AMM 33-50-21, OPC GOOD.
